International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

30 April 2004

Volume 44, Issue 12

Pages 1279–1404

  1. Research Articles

    1. Top of page
    2. Research Articles
    1. Biomagnetic fluid flow in a 3D rectangular duct (pages 1279–1298)

      E. E. Tzirtzilakis1, V. D. Sakalis, N. G. Kafoussias and P. M. Hatzikonstantinou

      Version of Record online: 30 MAR 2004 | DOI: 10.1002/fld.618

    2. A parallel cell-based DSMC method on unstructured adaptive meshes (pages 1317–1335)

      Min Gyu Kim, Hyoung Soon Kim and Oh Joon Kwon

      Version of Record online: 30 MAR 2004 | DOI: 10.1002/fld.644

    3. Single-degree of freedom Hermite collocation for multiphase flow and transport in porous media (pages 1337–1354)

      Francesco Fedele, Melissa McKay, George F. Pinder and Joseph F. Guarnaccia

      Version of Record online: 30 MAR 2004 | DOI: 10.1002/fld.696

SEARCH

SEARCH BY CITATION